Sensitivity analysis of solutions for parametric nonlinear implicit quasivariational inclusions
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 311-319 Printed June 1, 2005
Weili Wang, Zeqing Liu, Shin Min Kang Dalian Institute of Light Industry, Liaoning Normal University, Gyeongsang National University
Abstract : In this paper we introduce a new class of parametric nonlinear implicit quasivariational inclusions and obtain some results about the existence and sensitivity analysis of solutions for this kind of quasivariational inclusions.